# SDR WX0A071037

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 22GA
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6 A-C THRU 8 A-C LOWER SIDEWALL LIGHTS INOP.  REPAIRED WIRING BEHIND OVERHEAD BIN ROW 7 LEFT IAW SWPM 20-10-01.  OPS CHECK NORMAL, AIRCRAFT RETURNED TO SERVICE.
